# SDR DHL2005741005

- Difficulty date: August 31, 2005
- Submitted: August 31, 2005
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER T/O RED DOOR LIGHT, & AMBER RT GEAR DOOR LIGHTS ILLUMINATED WITH GEAR HANDLE IN OFF POSITION.  ACCOMMPLISH AOM PROCEDURES, DOOR LIGHTS EXTINGUISHED WHEN GEAR HANDLE IN UP POSITION.  PERFORMED OP'S CHECK OF RT GEAR DOOR, DUMMY RETRACTION, CHECK GOOD PER MM 32-12-01.
